Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 607281, 9 pages
http://dx.doi.org/10.1155/2014/607281
Research Article

Behavior of an Exponential System of Difference Equations

Department of Mathematics, University of Azad Jammu and Kashmir, Muzaffarabad 13100, Pakistan

Received 30 April 2014; Accepted 21 July 2014; Published 15 September 2014

Academic Editor: Zhan Zhou

Copyright © 2014 A. Q. Khan and M. N. Qureshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Zhou and X. Zou, “Stable periodic solutions in a discrete periodic logistic equation,” Applied Mathematics Letters, vol. 16, no. 2, pp. 165–171, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. X. Liu, “A note on the existence of periodic solutions in discrete predator-prey models,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 34, no. 9, pp. 2477–2483, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. E. El-Metwally, E. A. Grove, G. Ladas, R. Levins, and M. Radin, “On the difference equation xn+1=α+βxn1exn,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, pp. 4623–4634, 2001. View at Google Scholar
  4. G. Papaschinopoulos, M. A. Radin, and C. J. Schinas, “On the system of two difference equations of exponential form: xn+1=a+bxn-1e-yn, yn+1=c+dyn-1e-xn,” Mathematical and Computer Modelling, vol. 54, pp. 2969–2977, 2011. View at Google Scholar
  5. G. Papaschinopoulos and C. J. Schinas, “On the dynamics of two exponential type systems of difference equations,” Computers & Mathematics with Applications, vol. 64, no. 7, pp. 2326–2334, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Papaschinopoulos, M. Radin, and C. J. Schinas, “Study of the asymptotic behavior of the solutions of three systems of difference equations of exponential form,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5310–5318, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. I. Ozturk, F. Bozkurt, and S. Ozen, “On the difference equation yn+1=(α+βe-yn)/(γ+yn-1),” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1387–1393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Bozkurt, “Stability analysis of a nonlinear difference equation,” International Journal of Modern Nonlinear Theory and Application, vol. 2, pp. 1–6, 2013. View at Google Scholar
  9. H. Sedaghat, Nonlinear Difference Equations: Theory with Applications to Social Science Models, vol. 15, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. V. L. Kocic and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  11. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at MathSciNet
  12. M. Pituk, “More on Poincare's and PERron's theorems for difference equations,” Journal of Difference Equations and Applications, vol. 8, no. 3, pp. 201–216, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus